# SDR C2XA99CL012

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 12023348005
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 3172 - CREW REPORTED THEY HAD A RAPID DEPRESSURIZATION FROM FL 250 WITH A TOTAL LOSS OF ALL PRESSURIZATION.  AIRCRAFT DIVERTED SCHEDULED ROUTE AND LANDED IN ABL WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLE AND THE CARGO DOOR SEAL WAS REMOVED AND REPLACED IAW EMB-120 MM 52-30-01.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB-120 MM 21-30-00.  AIRCRAFT RELEASED FOR SERVICE.  (X)
